# SDR AALA202505138884

- Difficulty date: May 12, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 84,071 hours, 35,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT 19ABC CABIN EMERGENCY LIGHT INOP. MAINTENANCE REPLACED SEAT 19ABC EMERGENCY LIGHT ASSY IAW AMM 33-51-18.
